# SDR SIMA20170823001

- Difficulty date: August 23, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 32,363 hours, 27,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LT AND RT EXTERIOR OVERWING EMERGENCY LIGHTS ARE INOPERATIVE.  REMOVED AND REPLACED THE FUSE IN THE NR 4 BPSU IAW CMM 26-60-03. OPS TEST OF EXTERIOR OVERWING EMERGENCY LIGHTS CHECKS OK IAW AMM 33-50-00.
